# SDR 2008UALA04113

- Difficulty date: August 4, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 63,085 hours, 18,225 cycles
- Engine: Pwa PW2037
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 784750A2
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COULD NOT START NR 1 ENGINE.  RTBL.  *S/D*  STARTER FAILURE.  REPLACED MAIN ENGINE STARTER AND REPLACED STARTER VALVE AND SERVICED MAIN ENGINE STARTER PER.  RAN UP ENGINE ALL INDICATIONS NORMAL AND NO LEAKS DETECTED AFTER ENGINE RUN.  NO OTHER DEFECTS NOTED.
